# SDR QXEA0000061

- Difficulty date: December 21, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N476US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11224
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Vertical Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - LEFT VERTICAL STABILIZER SKIN CUTOUT FOR PANEL 56D HAS FRETTING/PITTING AROUND ALL FASTENER HOLES.  REPAIRED IAW FOKKER SRM 51-10-4, PARAGRAPH 4 B AND C.
